# SDR IPXA2023090394078

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,244 hours, 18,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755522
- Part serial: NSN
- Condition: Gouged
- Location: Sta 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK FLOOR PANEL GOUGED AT STA 879FABBED NEW FLOOR PANEL IAW EO MD11-5320- 27386-C
